Doctor insights on:
Visit your Doctor: Having black outs is a serious matter. The causes can be quite varied...From low blood pressure to hear irregularity to neurological causes. Only a medical examination by your doctor can help you find the cause of your medical problems. So do not sit on this problem without informing your treating doctor. ...Read more
I had catheter ablation on Wednesday. Taking 7mg warfarin 20mg bisoprolol per day. Sunday & today I have had severe migraines and nausea. Is this norm?
No: When people have an arrhythmia and are on blood thinners like you are, several dangerous causes of headaches need to be checked for before calling something a "migraine." If you don't have a history of migraines or if this is unlike your typical migraines, you need to be examined by a doctor ASAP. ...Read more
Is it possible to get withdrawals from warfarin? I stopped taking it last week after 10 months and have since been suffering with severe headaches, nausea, dizziness, hot flashes...Could this be from the warfarin or something else? I'm a 23 yo female.
Am 58 yrs old.Taken off hormones over a year ago due to taking warfarin for afib. Having severe hot flashes, nausea, dizzy spells. My nerves are shot?
Garcinia cambogia: Using garcinia as a supplement is probably not a good plan, because it can cause nausea and GI distress like Prozac can. It can also cause rhabdomyolysis (muscle breakdown) in some people. There are no direct interactions between these three, but what problem are you seeking to help by adding garcinia? Whatever it is, i suggest talking with your doctor about it so that s/he can help you. ...Read moreSee 1 more doctor answer
Does anyone have any suggestions of any alternatives that can be taken in place of warafin or coumadin?
What vegetables do you suggest that i eat or don't eat that will not affect the Coumadin while im taking it?
The problem: The problem is not so much what vegetables to avoid, but in being consistent with your intake. Vegetables and their nutrients are very important for your overall health. I agree with my colleagues that large amounts of vit k can interfere with coumadin's anti-thrombotic effect, but your Coumadin dose can be adjusted to your diet. Whole foods are much safer than vit k supplements in this regard. ...Read moreSee 2 more doctor answers
Varies: I love dr. Klein's answer: "the dose that works." he is absolutely right. Certain south-east asian populations have the genetics he mentioned that makes them require higher doses of Coumadin than others the same weight. Generally, smaller people need less than larger, too, but not always. Diet has a lot to do with dosage need. ...Read moreSee 1 more doctor answer
Greens and such!: If you are on coumadin/warfarin, you should avoid foods high in vitamin k. If you eat set amounts of these foods on a daily basis, you shold inform the person managing your coumadin. Adjustments in your dosing will be made. You should either avoid them or maintain a steady state of the foods you eat. This is a very serious drug with complications and you must compy with care very closely. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a cardiologist online